# SDR 2005UALA00539

- Difficulty date: June 10, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N813UA
- Make and model: Airbus A319-131
- Aircraft serial: 858
- Aircraft time: 23,907 hours, 9,113 cycles
- Engine: Iae V2522A5
- Engine time: 24,419 hours, 9,266 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Both
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ECAM NR 1 ENG EIU DISPLAYED DURING CRUISE.  LOST BOTH AIR CONDITIONING PACKS.  EIU REMOVED TO SFO HOME SHOP. UNIT TESTED NO FAULTS FOUND. CCOA 0-4499 ACCOMPLISHED 1/29/2004 PER SB 395798-73-004 AS RECOMMENDED BY AIRBUS TFU 73.25.00.019. FLEET ENGINEERING SETTING UP A PROJECT TO ACCOMPLISH AIRBUS SB A320-21-1121.
